RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 12  


Spectra of nonlinear differential equations and widths of Sobolev classes
A. P. Buslaev, V. M. Tikhomirov
1587
Nonisentropic one-dimensional gas motions constructed by means of the contact group of the nonhomogeneous Monge–Ampère equation
S. V. Khabirov
1607
Isomonodromy deformations of equations with irregular singularities
M. V. Fedoryuk
1623
Abstract methods for a local description of closed submodules of analytic functions
I. F. Krasichkov-Ternovskii
1640
Sets of values of systems of functionals in classes of univalent functions
D. V. Prokhorov
1659
Spectral asymptotics of nonselfadjoint elliptic systems of differential operators on bounded domains
K. Kh. Boimatov, A. G. Kostyuchenko
1678
A formula for the optimal value in the Monge–Kantorovich problem with a smooth cost function, and a characterization of cyclically monotone mappings
V. L. Levin
1694
On the nonbendability of closed surfaces of trigonometric type
Yu. A. Aminov
1710
On the connection between mean oscillation and exact integrability classes of functions
A. A. Korenovskii
1721
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019